Taking doxycycline--briefly cured ocular rosacea. Now have red, sore eyes from allergies. Treatment?  

Diagnosis first. If our eyes actually hurt, you need to see an ophthalmologist (eye doctor, md) asap. If red an ditch along with some discomfort (but no pain), use cold compresses, rinse y our eyes with artificial tears such as genteal, referesh or systane and take antihistamine drops (for instance ketotifen [zaditor, alaway). Don't take those that "takes the red out of y our eyes!" no better, see the eye doctor.
See below. Otc antihistamines are helpful for many people with seasonal allergies. If you take multiple medications, a pharmacist can help you find an otc product that will not interact with your other medications. If you have no other symptoms of seasonal allergies (runny nose, sneezing, etc) or this is the first time you have had red, sore eyes... You should see your physician.
Confusing. Doxycycline for ocular rosacea? Never heard of "ocular rosacea" & name suggests non-infectious process. Doxycycline is a tetracycline-type antibiotic used for bacterial infection, which is usually accompanied by yellowish secretion, i.e., pus. Sun exposure with Doxycycline can arouse allergic type rash. Perhaps "allergies" is a self- diagnosis? Consult a wise silver-haired generalist doctor.